MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD NEUT. ELECT, SELF-ADHESIVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NISSHA MEDICAL TECHNOLOGIES LTD NEUT. ELECT, SELF-ADHESIVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0406-650-205
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Full gtin is not available due to missing lot number.
 
Event or Problem Description
It was reported that the patient had pain by the grounding pad during the rfa and sustained a 2-3 degree burn where the grounding pad was.It was reported that the patient received weeks of wound care to optimize healing and reduce scarring and chronic pain.
 
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description
No new information.

Brand Name
NEUT. ELECT, SELF-ADHESIVE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21563785
Report Number3015967359-2025-00510
Device Sequence Number21136259
Product Code GEI
UDI-Device Identifier35060842920023
UDI-Public(01)35060842920023
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
Report Date (Section F) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0406-650-205
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/06/2025
Device Age1 MO
Event Location Hospital
Date Report to Manufacturer03/06/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA03/10/2025